# SDR 98ZZZX2942

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS ANOTHER BEARING SEAL SEAT IN THE SERIES OF THIS PART NUMBER FOUND WITH WHAT APPEARS TO BE HEAT CRACKS IN THE CHROME SEAL FACE WHICH APPEAR TO BE TRANSFERRING INTO THE BASE METAL.  SOME CAN BE GROUND AND REMOVED, OTHERS SUCH AS THIS, ARE SCRAP.
